# SDR F3LA2021012900006

- Difficulty date: January 25, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N714FR
- Make and model: Airbus A321-211
- Aircraft serial: 7294
- Aircraft time: 13,948 hours, 5,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Aft Fueslage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE DURING STORGE IN ROW, HEAVY LOCALIZED WIND CAUSED A/C FROM AN OTHER OPERATOR TO MOVE FROM PARKING CHOCK, STRUCK & DAMAGED LT - RT THS AND AFT FUESLAGE OF AC N714FR.  REPAIR/CORRECTIVE ACTION--EA A1-53R-35616 (MAJOR REPAIR) PROVIDES PERMANENT REPAIR INSTRUCTIONS FOR THE AFT FUSELAGE, EA A1-55R-35550 REV B (MINOR REPAIR) PROVIDES PERMANENT REPAIR INSTRUCTIONS FOR LT-RT THS.
